# SDR 98ZZZX2980

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5083W
- Make and model: Cessna P210N
- Aircraft serial: P21000635
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pump
- Part number: 300024
- Condition: Burned
- Location: Door Seal
- Part time: 489 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A, H

## Discrepancy

DURING IFR FLIGHT AT 5,000 FEET, PILOT EXPERIENCED SMOKE IN THE CABIN.  PILOT OPENED THE VENT AND EMERG WINDOWS AND LOWERED THE LANDING GEAR AND FLAPS FOR A DIVERT.  THE SMOKE BECAME HEAVY AND AN UNEVENTFUL LANDING ACCOMPLISHED ON RUNWAY 14 AND PILOT SECURED THE ENG AND MASTER SWITCH WHILE ON RUNWAY.  INVEST FND AIR PUMP FOR INFLATABLE DOOR SEAL SOURCE OF THE FIRE.  PUMP HAD OVERHEATED AND MELTED, THEN IGNITED THE PLASTIC HOUSING.  FURTHER INVEST FND PUMP MOUNTED ON THE FWD SIDE OF UPPER LEFT-HAND BULKHEAD P/N 2113041-13 AT FS 18.0.  THIS LOCATION CONTAINED THE PUMP BEWEEN THE OUTER SKIN AND UPHOLSTERED INTERIOR SIDE PANEL IN APPROX A 4 INCH SPACE.  THE PUMP WAS FUSED FOR 10 AMPS IN A 28-VOLT ELEC  SYS.
